# SDR UIEA2017121102387

- Difficulty date: November 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 59,243 hours, 42,230 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 160000104
- Part serial: 561
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT STCM INPUT SHAFT SEAL HAS HYDRAULIC LEAK.( REMOVED AND REPLACED LEFT STCM. OPS CHECK NORMAL IAW AMM 27-41-00-715-014 TASK . )
